# SDR AUS20020051

- Difficulty date: January 22, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2430 · DC Generating System
- Part: Cable
- Part number: S19432
- Condition: Worn
- Location: Dc Generating Sy
- Component: Dc Generating Sy
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR OUTPUT CABLE ARCING ON ALTERNATOR GROUND CABLE. CABLEHAD BEEN REMANUFACTURED FROM MIL-W-22759/16-4 MATERIAL.
